The Gauss-Lucas theorem in an asymptotic sense

Totik Vilmos: The Gauss-Lucas theorem in an asymptotic sense.
Bulletin London Mathematical Society, 48 (5). pp. 848-854. ISSN 0024-6093 (2016)

[thumbnail of gausslucas.pdf]
Preview
Text
gausslucas.pdf - Accepted Version

Download (97kB) | Preview
[thumbnail of Bull. London Math. Soc.-2016-Totik-848-54.pdf] Text
Bull. London Math. Soc.-2016-Totik-848-54.pdf - Published Version
Closed access: Repository staff only

Download (2MB)
Item Type: Journal Article
Journal or Publication Title: Bulletin London Mathematical Society
Date: 2016
Volume: 48
Number: 5
Page Range: pp. 848-854
ISSN: 0024-6093
Publisher: Oxford University Press
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 3091041
DOI azonosító: https://doi.org/10.1112/blms/bdw047
Date Deposited: 2017. Jan. 04. 15:57
Last Modified: 2019. May. 16. 16:36
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/10169
Web of Science® Times Cited: 11 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year